Welcome, Guest: Join Nairaland / LOGIN! / Trending / Recent / New
Stats: 2,759,586 members, 6,560,655 topics. Date: Thursday, 28 October 2021 at 04:00 PM

Is Diarrhea After Treating Typhoid Normal? - Health - Nairaland

Nairaland Forum / Nairaland / General / Health / Is Diarrhea After Treating Typhoid Normal? (214 Views)

Help: Chronic Diarrhea For More Than A Month / Dr. Usama Riaz Dies Of Coronavirus In Pakistan After Treating Patients / Flagyl And Tetracycline Are Not First Aid For Diarrhea – Aproko Doctor (2) (3) (4)

(1) (Reply)

Is Diarrhea After Treating Typhoid Normal? by Ehiscotch(m): 1:11am On Jul 06, 2019
Hy, Doctors in the house. They say ' a problem shared is half-solved'. I am sharing this bearing in mind that I obviously should go for a test -- I just want to get your opinions first. Here goes. I left work early a couple of Tuesdays ago after experiencing body aches. viola! I came to a what seems now to be a rather ill-thought conclusion that it would be malaria. My hypothesis was due to the 'heavy' presence of mosquitoes and it usually was malaria -- or typhoid. well, after three days of treatment with Camosunate ( a drug with serious lethargy as its side effect) I was better -- save lethargy and diarrhea. To cut the story short, the fever returned a few days after although the diarrhea ceased when I took a drug for it .
Re: Is Diarrhea After Treating Typhoid Normal? by Ehiscotch(m): 1:31am On Jul 06, 2019
my sister's friend informed me that her mother, who is a nurse in another LGA, would be coming home for the weekend. So I foolishly boycotted going for typhoid injection which my elder brother advised just to wait to be properly treated for malaria. You might be puzzled at my refusing to go for test, which is a simple, life-saving practice most Nigerians are guilty of not doing. Uh, you know the economy isn't particularly favoring and I felt 'hey, it's malaria, the money spent on a test would be used for treatment or feeding'. Try To Never Think This Way. Your guess is as good as mine: it didn't work out. And an error in communication, which was as a result of me not 'hearing' our local dialect led me to taking the wrong dosage of drugs with the three injections I was given. During which I suffered from constant sneezing, I eventually went for the typhoid injections and got seriously better after three days except for the now returned diarrhea and nausea.
Re: Is Diarrhea After Treating Typhoid Normal? by Ehiscotch(m): 1:47am On Jul 06, 2019
Oh, and I usually felt cold and restless at nights during treatment. The cold became mild after I completed three days of injections, but the diarrhea and the nausea which I thought (and I'm still undecided about) were complications from wrong dosage and wrong treatment or delayed treatment of typhoid. I have taken drugs for the diarrhea and mild cold tonight but I still need to ascertain if it is normal when treating typhoid and if the cold was as a result of an infection because the severity declines as the day goes. PS: I know some of you might be disgusted at my ignorance but my decisions were based on my current state. What this experience has taught me, man. I used to think I was unafraid of death and would usually focus on praying for my pillars (my parents). And yeah I was depressed and tired at certain stages. In all, I give God Glory and look forward to getting better. Cc Lalasticlala.

(1) (Reply)

What Is A Good Side In Smoking? / ADHA Call's For Volunteers / Africa's Second Breast Milk Bank Makes Significant Impact In Just Four Months

(Go Up)

Sections: politics (1) business autos (1) jobs (1) career education (1) romance computers phones travel sports fashion health
religion celebs tv-movies music-radio literature webmasters programming techmarket

Links: (1) (2) (3) (4) (5) (6) (7) (8) (9) (10)

Nairaland - Copyright © 2005 - 2021 Oluwaseun Osewa. All rights reserved. See How To Advertise. 31
Disclaimer: Every Nairaland member is solely responsible for anything that he/she posts or uploads on Nairaland.